# SDR CKSA97409

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1241-1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION, KEEL BEAM LWR PANELS CORRODED FROM STA1241-1480.  REMOVED CORROSION AND REPAIRED IAW B747 SRM 51-40-15.  CORROSION TASK CARD NUMBER C53-100-01 PART 8 OF 10 AND PART 10 OF 10.  NON-ROUTINE TASK CARD NUMBER 108146.
